# SDR UALA2013032001737

- Difficulty date: March 19, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,308 hours, 27,431 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Separated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT END CAP SEPARATING FROM PLASTIC STRIP AT 8C. SECURED END CAP, CHECKED OKAY.
